MathSciNet Relay Station
MathSciNet bibliographic data
MR1620075 (99j:05189a) 05E05 (33C80 33D80)
Kirillov, Anatol N.; Noumi, Masatoshi Affine Hecke algebras and raising operators for Macdonald polynomials. Duke Math. J. 93 (1998), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement